×

zbMATH — the first resource for mathematics

Disjoint factors of diameter two in complete graphs. (English) Zbl 0256.05117

MSC:
05Cxx Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bosák, J; Erdös, P; Rosa, A, Decompositions of complete graphs into factors with diameter two, Mat. časopis sloven. akad. vied, 21, 14-28, (1971) · Zbl 0213.51003
[2] Bosák, J; Rosa, A; Znám, Š, On decompositions of complete graphs into factors with given diameters, (), 37-56, Akadémiai Kiadó, Budapest
[3] Palumbíny, D, On a certain type of decompositions of complete graphs into factors with equal diameters, Mat. časopis sloven. akad. vied, 22, 235-242, (1972) · Zbl 0247.05160
[4] Palumbíny, D, On decompositions of complete graphs into factors with equal diameters, Boll. un. mat. ital., 7, 420-428, (1973) · Zbl 0264.05124
[5] Sauer, N, On the factorisation of the complete graph into factors of diameter 2, J. combinatorial theory, 9, 423-426, (1970) · Zbl 0213.51004
[6] Sauer, N; Schaer, J, On the factorization of the complete graph, J. combinatorial theory sect. B, 14, 1-6, (1973) · Zbl 0253.05144
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.